# SDR DALA1015759859

- Difficulty date: July 7, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N768NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47729
- Aircraft time: 76,390 hours, 75,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND LEFT EMERGENCY OVERWING EXIT LIGHTS INOP.  MAINTENANCE REPLACED BATTERY PACK FOR LEFT FORWARD OVERWING LIGHT.  OPERATIONAL CHECK OF LIGHTS NOW CHECK GOOD.
